# SDR A6WA201441335

- Difficulty date: March 29, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 26,211 hours, 25,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT STRUCTURE FS 484 CLIP CRACKED AT RBL 27.  R & R CLIP WITH SERVICEABLE CLIP IAW SRM 51-24-36, 51-40-11 & 51-42-21.
